|HIV SIDE EFFECTS
Dec 4, 2008
HI THERE..I HOPE YOU CAN ANSWER MY QUESTION I AM HIV POS.I AM ON ATRIPLA,DOES HIV CAUSE MUSCLE AND JOINT SEVERE PAINS???PLEASE RESPOND ASAP
| Response from Dr. Henry
HIV infection can cause non-specific symptoms such as fatigue or bone/muscle pain but more often those are due to non-HIV conditions (those symptoms are fairly common in the general population and often tough to diagnose a specific cause). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- If You Use A Condom Correctly Can You Get A Std?
- What Kind Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat?
- Are Lymph Nodes Tender During Hiv Ars?
- Atripla And Numbness In Feet And Hands
- Can The Drug Truvada Cause Night Sweats?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.